# SDR CALA2017091503179

- Difficulty date: September 15, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N39726
- Make and model: Boeing 737724
- Aircraft serial: 28796
- Aircraft time: 59,705 hours, 20,232 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Coalescer Bag
- Condition: Odor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AN UNPLEASANT ODOR IN THE CABIN AFTER SWITCHING APU BLEED FOR PACKS OPERATION.  REMOVED AND REPLACED COALESCER BAG FOR LEFT AND RIGHT PACK IAW A MM 21-51-05.  PERFORMED OPERATIONAL CHECK OF PACKS IAW AMM 21-00- 00, NO UNPLEASANT ODORS OR DEFECTS NOTED.
